# SDR AALA20100404TUL01

- Difficulty date: April 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- Aircraft time: 66,651 hours, 35,027 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

TUL - INFLIGHT ORD-DFW.  CREW REPORTED L ICE TEMP LOW ANNUNCIATOR ILLUMINATED.  WHEN WING ANTI ICE SYSTEM TURNED OFF PRESSURIZATION FLOW ANNUNCIATOR COME ON.  EMERGENCY DECLARED DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FLOW CONTROL VALVE AND THE ICE PROTECTION CONTROL THERMOSTAT.
